Accelerated failure time model with quantile information

Zhou, Yong, Wang, Yixin, Zhao, Mu . Annals of the Institute of Statistical Mathematics 2016. 68 (5) :1001-1024

Locate this article in:

Bibtex

@article{CIS-407105,
  Author = {Zhou, Yong and Wang, Yixin and Zhao, Mu},
  Title = {Accelerated failure time model with quantile information},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {68},
  Number = {5},
  Year = {2016},
  Pages = {1001--1024},
  Keywords = {}
}

Similar articles